# SDR RYNA54233

- Difficulty date: March 3, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N941LF
- Make and model: Airbus A320-233
- Aircraft serial: 461
- Engine: Iae V2500A1
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Transducer
- Part number: GA554912
- Condition: Faulty
- Location: Nr 1 Eng Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, ECAM DISPLAYED (LEFT WING AIR LEAK) MESSAGE.  PERFORMED ECAM ACTION.  RETURNED, AS A HEAVY WEIGHT LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 ENGINE BLEED PRESSURE TRANSDUCER.
